# SDR UALA2009052001447

- Difficulty date: May 19, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 38,094 hours, 10,683 cycles
- Engine: Pwa PW4056
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Defective
- Location: Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS STATUS "MSG L ENG FIRE LOOP 2".  AFT LWR LOOP ASSY AND FIRE WALL CONNECTOR PLUG RPL'D, NEED MORE T-S. RPL CONNECTOR, OPS CHK GOOD.
